# SDR ASAA2024031048565

- Difficulty date: March 10, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 56,730 hours, 16,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048302
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA ADVICES: EXIT PLACARD SIGN R2 DOOR CAME OFF. GROUNDED - YES. (RESOLVED ON W/O: 1992750 TASKCARD: N/R-00002 ) REMOVED AND REPLACED LOWER AFT R2 DOOR EMERGENCY EXIT LIGHT AND SIGN ASSEMBLY REF AMM 33-51-01. OPS CHECK GOOD. THIS CLEARS PLT DEFERRAL. SEAMC AARON NOTIFIED.
